# SDR VTZA95099

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Ring Conn
- Part number: 2236629820
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CLE/IAD - FLT 6548 - DURING TAKEOFF AT 0630 HOURS ON 3-6-95, ABORTED THE TAKEOFF DUE TO THE LT ENGINE TORQUE FLUCTUATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED THE TORQUE RING CANNON PLUG AT THE GEAR CASE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
